Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2015

On metallic Riemannian structures

Aydın Gezer, Çağrı Karaman

Turkish Journal of Mathematics Cilt 39 · Sayı 6 · ss. 954–962 · 01.01.2015
DOI ile aç

Özet

The paper is devoted to the study of metallic Riemannian structures. An integrability condition and curvature properties for these structures by means of a Phi-operator applied to pure tensor fields are presented. Examples of these structures are also given.

Anahtar kelimeler

pure tensor Riemannian manifold twin metric tensor bundle conformal metric metallic structure

Atıf için künye

Gezer, A., & Karaman, Ç. (2015). On metallic Riemannian structures. Turkish Journal of Mathematics, 39(6), 954–962. https://doi.org/10.3906/mat-1504-50

BibTeX
@article{gezer2015-73786,
  author = {Gezer, Aydın and Karaman, Çağrı},
  title = {On metallic Riemannian structures},
  journal = {Turkish Journal of Mathematics},
  year = {2015},
  volume = {39},
  number = {6},
  pages = {954--962},
  issn = {1300-0098},
  doi = {10.3906/mat-1504-50},
  url = {https://akademik.atauni.edu.tr/yayinlar/73786-on-metallic-riemannian-structures}
}